Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Common Borel directions of a meromorphic function with zero order and its derivative

Author: Tien-Yu Peter Chern
Journal: Proc. Amer. Math. Soc. 132 (2004), 1171-1175
MSC (2000): Primary 30D30
Published electronically: October 2, 2003
MathSciNet review: 2045434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a meromorphic function of zero order for which the function and its derivative have no common Borel direction.

References [Enhancements On Off] (What's this?)

  • Huai Hui Chen, Singular directions of meromorphic functions of order zero corresponding to Hayman’s inequality, Acta Math. Sinica 30 (1987), no. 2, 234–237 (Chinese). MR 891931
  • Chia-tai Chuang, “Un théorème relatif aux directions de Borel des fonctions méromorphes d’ordre fini, C. R. Acad. Sci. 204 (1937), 951-952.
  • H. Milloux, Sur les directions de Borel des fonctions entières, de leurs dérivées et de leurs intégrales, J. Analyse Math., 1 (1951), 244-330.
  • A. Rauch, Cas ou une direction de Borel d’une fonction entière $f(z)$ d’ordre finite est aussi direction de Borel pour $f’(z)$, C. R. Acad. Sci., 199 (1934), 1014-1016.
  • John Rossi, A sharp result concerning cercles de remplissage, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995), no. 1, 179–185. MR 1304116
  • M. Tsuji, Potential theory in modern function theory, Chelsea Publishing Co., New York, 1975. Reprinting of the 1959 original. MR 0414898
  • G. Valiron,“Recherches sur le théorème de M. Borel dans la théorie des fonctions méromorphes", Acta Math. 52 (1928), 67-92.
  • Lo Yang, Value distribution theory, Springer-Verlag, Berlin; Science Press Beijing, Beijing, 1993. Translated and revised from the 1982 Chinese original. MR 1301781
  • Guang Hou Zhang, Common Borel directions of meromorphic functions and their successive derivatives or integrals. I, Acta Math. Sinica 20 (1977), no. 2, 73–98 (Chinese). MR 513593

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D30

Retrieve articles in all journals with MSC (2000): 30D30

Additional Information

Tien-Yu Peter Chern
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Address at time of publication: Department of Applied Mathematics, I-Shou University, Kaohsiung 840, Taiwan

Keywords: Common Borel direction, zero order
Received by editor(s): May 17, 2002
Received by editor(s) in revised form: December 19, 2002
Published electronically: October 2, 2003
Additional Notes: This paper was supported in part by the NSC R.O.C. under the contract NSC 92-2115-M-214-004, a fund from Academia Sinica (Taipei, Taiwan), and a fund from Michigan State University, U.S.A
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society